MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Video telescope "ENDOEYE HD II", 5.4 mm, 30°, autoclavable; rigid video laparoscope

Olympus Winter & Ibe GmbH Video telescope "ENDOEYE HD II", 5.4 mm, 30°, autoclavable; rigid video laparoscope
Model Number WA50052A
Medical Device Problem Codes Break (1069); Contamination (1120); Poor Quality Image (1408); Dent in Material (2526); Output Problem (3005); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the rigid video laparoscope had a green image during reprocessing.During the initial evaluation of the device, fiber breakage, minor scratches on the frame, dents and scratches on the outer tube, failed light transmission, and minor stains under the light guide cover glass were observed.No patient involvement was reported.
 
Additional Manufacturer Narrative
Date of event is unknown.Additional information will be provided if available.The final investigation has been completed.The failure reported by the customer and identified during the inspection have been confirmed.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the reported malfunction could not be determined.Additionally, the most probable cause of the malfunctions, fiber breakage, minor scratches on the frame, dents and scratches on the outer tube, and failed light transmission, was traced to component failure, and the cause of the minor stains under the light guide cover glass could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
Video telescope "ENDOEYE HD II", 5.4 mm, 30°, autoclavable
Common Device Name
rigid video laparoscope
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50868545
Report Number9610773-2026-06309
Device Sequence Number9425912
Product Code HET
UDI-Device Identifier04042761075015
UDI-Public04042761075015
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K190744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA50052A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/28/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown